# SDR CA970624029

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 312001101
- Condition: Broken
- Location: Base Of Blade
- Part time: 3,446 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT ENGINE FAILURE, EMERGENCY LANDING ON SMALL LAKE. POST FLIGHT INSPECTION FOUND COMPRESSOR TURBINE WHEEL BLADE FRACTURED, DAMAGING ADJACENT BLADES. THE FAILED BLADE WAS VERIFIED AND IT SHOWED TO HAVE AN OIL CRACK OF ABOUT 3/16", PROGRESSING FROM THE LEADING EDGE OF THE BLADE TOWARDS THE CENTRE (OF THE CHORD) AT ABOUT 1/8" FROM THE BASE.
